Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest solution for pain in arm due to injection

Yes, thank you. About 6 weeks ago my mother had a neupogen injection following chemo for lung cancer. She had neupogen several times prior to this particular injection without any problems. The nurse used a very long needle on this particular visit (looked like about 2 ) and inserted it all the way in my mother s little tiny arm. My mom cried out in pain. The nurse realized the needle was way too long and removed it and said she would be right back with a different needle. She returned and completed the injection. Since that injection my mom has had a lot of pain inside her arm. There is no redness or any irritation on the surface of the skin. I m wondering if the nurse hit a nerve or bone or if we need further medical attention. The problem is not from the drug itself, but from the needle and it s been hurting since that moment. It is not from any other reason. My mom is not a baby about shots - no problem and no complaints from all her other shots or IV s, ever. If it has affected a nerve or bone, etc., will it go away in time, or is there a test we should request to get to the bottom of this? Thank You
Mon, 24 Jun 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,

As per your history, it may be due to injection.

For pain you can take tablet acetaminophen. Apply ice over there.

In case of fever or abscess you may require antibiotics after consultation.

Restrict your movements temporarily. It will get covered in a week.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

chest pain, with numbness in the left arm as if I inject something cold in vein, I am taking losartan 50 and bisoprolol 5 in the morning again...

Recent questions on  Neupogen

doctor1 MD

Yes, thank you. About 6 weeks ago my mother had a neupogen injection following chemo for lung cancer. She had neupogen several times prior to this...

doctor1 MD

Dear Physician, I am inquiring, regarding, H.I.V medications: such medications as AZT, CRIXIVAN, EPIVAR, KALETRA, TRUVADA ,ZIAGEN, ZERIT, . Note:...

doctor1 MD

Hello Doctor, I have been selected as a PBSC donor for unrelated person from an NGO, I went through medical check up doctor says I am fit for...

doctor1 MD

I ws just diagnosed with oral lichen planus aftr suffering from painful ulcers for 8mths. Also wcb, rbc, lymp bc and others dropped to the point i...

doctor1 MD

Hi, my son who is 27 has been experiecing swelling in his face and around at least one of his eyes for about a year. He saw a dr has been treated...

doctor1 MD

My father has had 2 Vidaza treatments for AML associated MDS. No response yet in counts, but my question has to do with a video I watched online in...